# SDR IPXA13M79797

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BLOWN.
